# SDR 2006FA0000909

- Difficulty date: September 7, 2006
- Submitted: September 18, 2006
- Operation: General aviation
- Aircraft: N56JH
- Make and model: Amtr WOODYPUSHER
- Aircraft serial: JEH2
- Engine: Cont A65*
- System (JASC): 7120 · Engine Mount Section
- Part: Belt
- Condition: Fractured
- Location: Reduction Brack
- Part time: 191 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ULTRALIGHT FRACTURED ENGINE BELT REDUCTION BRACKET CAUSING IN-FLIGHT SHUTDOWN AND EMERGENCY LANDING.  PROBABLE CAUSE: ENGINE BELT REDUCTION BRACKET STRESS/FATIGUE CRACK CAUSING HEAVY ENGINE VIBRATION AND SHUTDOWN.  (K)
